# SDR HALA2018041100162

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 57,822 hours, 10,605 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WOULD NOT ENGAGE.   WITH EECS IN ALTERNATE MODE.  ACCOMPLISHED MCDP TEST 30.  LMP TEST PASSED WITH NO FAULTS. LMP STATUS OK TO REMAIN AT LAND 3 STATUS. OK FOR SERVICE.
